Thank you for your support!
I noticed Noah's hands start to shake after about a month of being home on hospice. We're not really sure why the hands starting shaking...some thoughts are this was a result of weaning off the steroids too fast, some people say it's just tumor progression, some people say it's pseudo progression, some people say it's necrosis. So, focus on what we can address to alleviate the symptom.
Add back the steroids:
We thought this could be withdrawals as a result of weaning off the steroids too fast so, we added the steroids back again. We gave Noah 1 mg in the morning and noticed a difference within a few hours. That said we still wanted to wean him off the steroids so, we decided to give him .5 mg in the morning and night. Another symptom that we are trying to address simultaneously is the rapid respiratory rate (hovering in the mid to high 30's) so we wanted to be conscious of that as well. So, we are keeping him on this .5 mg regiment until his respiratory rate (RR) remains consistently under 30 (with little effort) for a about a week. After that, we will give him .25 mg in the morning and .5 mg in the evening. I will update as soon as we have data that supports the ability to change
Please select the category for the notes you'd like to view to quickly filter.